0

Your Cart is Empty

Pain Relief (Pain Zapper)

Extra strength pain reliever that combines several fast-acting ingredients to effectively relieve symptoms associated with headaches, muscular aches, pains, fever, and menstrual cramps. Each tablet contains: Aspirin 162mg; Acetaminophen 110mg; Salicylamide 152mg; Caffeine 32.4mg. Each box contains 250 packets, 2 tablets in each packet. 

Available: 4 pack; Box of 250 packets

Sign Up For The MyMedic Newsletter

get exclusive insider deals and find out all of our super secret secrets!